| Model Number |
LO-PRO SCRW,TI,3.5MMX 28MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via e-mail that an ar-8935-28 low profile screws head broke off.This occurred during a fibula fracture on (b)(6) 2023, when the head stayed attached to the screwdriver after insertion into the proximal portion of the plate.The body of the screw remains implanted in the patient.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the driver while engaged with the screw.